# SDR SWAA2022030107392

- Difficulty date: May 28, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 47,385 hours, 28,092 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON #1 FLAP TRACK TAIL CONE FAIRING UPPER SURFACE IS DELAMINATED / DENT ON #1 FLAP TRACK TAIL CONE FAIRING UPPER SURFACE DELAMINATION REPAIRED IAW SRM 51-70-05-2R-1 PER SRM 57-53-70-2R-1
